If you need an accessible version of this item please contact JSTOR User Support

78.13 Fractal Tilings

Aidan Burns
The Mathematical Gazette
Vol. 78, No. 482 (Jul., 1994), pp. 193-196
Published by: Mathematical Association
DOI: 10.2307/3618577
Stable URL: http://www.jstor.org/stable/3618577
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
78.13 Fractal Tilings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196